MAUDE Adverse Event Report: DEMETECH CORPORATION DEMEDIOX; ABSORBABLE POLYDIOXANONE SURGICAL SUTURE

DEMETECH CORPORATION DEMEDIOX; ABSORBABLE POLYDIOXANONE SURGICAL SUTURE
Model Number PX2X783090A16MB
Medical Device Problem Codes Patient Device Interaction Problem (4001); Migration (4003)
Health Effect - Clinical Codes Discomfort (2330); Nodule (4551)
Date of Event 04/04/2024
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6), 2024, the patient reported that they had pdo threads implanted on (b)(6) 2024.On (b)(6), 2024, according to the hcp, patient experienced pain with the thread poking under the skin at the endpoint in the middle of the neck.During the follow-up, patient was injected with hyaluronic acid by the hcp to soften the thread.According to the hcp, patient presented no changes two weeks later.Patient experienced another pdo thread migrated from the jawline into the chin.Hcp extracted the thread and attempted to remove another thread at the thyroid cartilage aspect but was unsuccessful.Patient was injected with hyaluronic acid by the hcp again to soften the thread.On (b)(6), 2024, hcp was informed by the patient that the thread had extruded out.On (b)(6), 2024, the hcp confirmed that the patient is currently in good condition.
 
Additional Manufacturer Narrative
Udi related data quality updates only.The report represents a correction to a previously submitted mdr 3007895168-2024-00007.Brand name: demediox.Version or model: px2x783090a16mb.Company name: demetech corporation.Primary di number: (b)(4).Device description: absorbable polydioxanone surgical suture.Fda premarket submission number: k082097.
 
Event or Problem Description
On (b)(6) 2024, the patient reported that they had pdo threads implanted on (b)(6) 2024.On (b)(6) 2024, according to the hcp, patient experienced pain with the thread poking under the skin at the endpoint in the middle of the neck.During the follow-up, patient was injected with hyaluronic acid by the hcp to soften the thread.According to the hcp, patient presented no changes two weeks later.Patient experienced another pdo thread migrated from the jawline into the chin.Hcp extracted the thread and attempted to remove another thread at the thyroid cartilage aspect but was unsuccessful.Patient was injected with hyaluronic acid by the hcp again to soften the thread.On (b)(6) 2024, hcp was informed by the patient that the thread had extruded out.On (b)(6) 2024, the hcp confirmed that the patient is currently in good condition.

Brand Name
DEMEDIOX
Common Device Name
ABSORBABLE POLYDIOXANONE SURGICAL SUTURE
Manufacturer (Section D)
DEMETECH CORPORATION
5980 miami lakes dr
miami lakes FL 33014
Manufacturer (Section G)
ECTODERMA DBA COSMOFRANCE
2121 sw 3rd ave ste 500
miami FL 33129
MDR Report Key19281936
Report Number3007895168-2024-00007
Device Sequence Number15351509
Product Code NEW
UDI-Device Identifier10652927777489
UDI-Public10652927777489
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K082097
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Physician
Remedial Action Patient Monitoring
Type of Report Initial,Followup
Report Date (Section B) 05/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/01/2025
Device Model NumberPX2X783090A16MB
Device Lot NumberL107-22
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/07/2024
Supplement Date Received by Manufacturer05/07/2024
Initial Report FDA Received Date05/09/2024
Supplement Report FDA Received Date01/24/2025
Date Device Manufactured06/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale